# SDR DL72L010085

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- Aircraft time: 74,678 hours, 50,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 2569
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER R2 DOOR INOP WITH BATTERY POWERED LIGHTS.  REPLACED M1093 BATTERY PACK, OPS OK.
